Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Open Access
Available online: October 01, 2016

Applied mathematics and nonlinear sciences in the war on cancer

Víctor M. Pérez-García, Susan Fitzpatrick, Luis A. Pérez-Romasanta, Milica Pesic, Philippe Schucht, Estanislao Arana, Pilar Sánchez-Gómez
Volume 1 - Issue 2.     Year 2016.     Pages 423–436.

DOI: 10.21042/AMNS.2016.2.00036

Abstract

Applied mathematics and nonlinear sciences have an enormous potential for application in cancer. Mathematical models can be used to raise novel hypotheses to test, develop optimized treatment schedules and personalize therapies. However. this potential is yet to be proven in real-world applications to specific cancer types. In this paper we discuss how we think mathematical knowledge may be better used to improve cancer patients´ outcome.

   View all volumes & issues

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065